MAUDE Adverse Event Report: BIOCOMPATIBLE UK LTD. THERASPHERE®

BIOCOMPATIBLE UK LTD. THERASPHERE®
Lot Number 1799020/34
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Internal Organ Perforation (1987); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Mfr # 3002124543-2018-00013.(b)(4).(b)(6).Last sae report: 01 feb 2018.Sae: gastric perforation (gastric perforation).This report concerns (b)(6), a female subject (b)(6), who was enrolled in (b)(6).Although, the information regarding subject randomization was not reported on the sae report form, it was confirmed that the patient was randomized to therasphere® study device group.The subject received therasphere® 107 gy to the right lobe and 121 gy and 115 gy to the left lobe on (b)(6) 2017.Information regarding treatment with second-line chemotherapy for metastatic colorectal carcinoma was not provided.The subject's medical history was not reported at the time of this report.On (b)(6) 2018, the subject was hospitalized due to gastric perforation, grade 3.The subject treatment was not reported at the time of this report.The event gastric perforation outcome was not reported at the time of this report.The subject continued participation in the study.The investigator assessed the event of gastric perforation as grade-3 (severe) in intensity, serious criterion was reported at the time of this report.The event was assessed as possibly related to study device (to selective internal radiation therapy sirt procedure), not related to study procedure and to second line chemotherapy.The company assessed the event of gastric perforation as unlikely related to study device, not related to study procedure and to second line chemotherapy.A supplemental report will be submitted if additional relevant information is received.Three therasphere vials were used to treat this patient, it cannot be determined which device contributed to the serious injury.Refer to mdr 3002124543-2018-00007 and 3002124543-2018-00012 for the other devices associated with this event.
 
Event or Problem Description
This is a follow-up report to update that this sae (gastric perforation) has been downgraded by the investigator and determined to be not related to the study device.Therefore it is not reportable as an emdr event.Event problem code has been updated to reflect this change.Mfr # 3002124543-2018-00013.(b)(4).Subject number: (b)(6).Last sae report: (b)(6) 2018.Three therasphere vials were used to treat this patient.Refer to mdr 3002124543-2018-00007 and 3002124543-2018-00012 for the other devices used to treat this patient.A supplemental report is not planned to be submitted if additional information is received, unless the event will be re-assessed as related to therasphere® either by the investigator or by the company.

Brand Name
THERASPHERE®
Common Device Name
THERASPHERE®
Manufacturer (Section D)
BIOCOMPATIBLE UK LTD.
chapman house farnham business
weydon lane
farnham, surrey GU9 8 QL
UK  GU9 8QL
MDR Report Key7288236
Report Number3002124543-2018-00013
Device Sequence Number1993788
Product Code NAW
UDI-Device Identifier05060116920376
UDI-Public05060116920376
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
H980006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/31/2017
Device Lot Number1799020/34
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer03/08/2018
Initial Report FDA Received Date02/22/2018
Supplement Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age51 YR
Patient Weight67